# SDR AALA201611149008

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 17,849 hours, 6,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER FOR THE EMERGENCY LIGHT AT SEAT 4C FOUND MISSING. INSTALLED THE COVER IAW AMM 33-51-19-000-003A AND 33-51-19-400-003-A.
